On the resolvents of a family of non-self-adjoint operators

Peter A Rejto

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We study the resolvents of a specific family of nonself-adjoint operators. This family of non-self-adjoint operators played a role in the proof of an extended version of a theorem of Titchmarsh-Neumark-Walter concerning absolutely continuous operators. We make essential use of the JWKB-approximation method.

Original languageEnglish (US)
Pages (from-to)111-118
Number of pages8
JournalLetters in Mathematical Physics
Volume1
Issue number2
DOIs
StatePublished - Mar 1 1976

Fingerprint

Dive into the research topics of 'On the resolvents of a family of non-self-adjoint operators'. Together they form a unique fingerprint.

Cite this